Jump to content

Period/BC question for the women..(sorry guys)


Recommended Posts

Hi all,

 

I'm not supposed to get my period for another week or so, but I feel like I'm already getting symptoms that, IMO, can only be described as PMS (ie, irritability, headaches, breast tenderness, breaking out, and slight cramping). This used to be very normal for me, but since I started on the pill a few months ago my PMS symptoms have decreased to almost none. But now they seem to be back!

 

Anyway, I'm just wondering if this has happened to anyone else?

 

Any help/opinions would be really appreciated

 

-TOF

Link to comment
Share on other sites

Once you went on the pill it might have taken a few months for your hormones to get normal and regulated with the pill.

 

I'm on the pill and I pretty much have the same sypmtons. The week of my period I'm fine as a peach but the week before... the cramping is worse and I am ill as a hornet. It's my body signs that I'm about to start is how I look at it.

Link to comment
Share on other sites

Hi OptomisticGirl,

 

Thanks for the reply, and you have a good point.

 

I suppose it was too good to be true to think that my PMS symptoms were gone for good! Urgh, should be a fun week

Link to comment
Share on other sites

Poor Twist - ugh, Mother Nature had a terrible idea with this one, I think, didn't she? I sympathize with you greatly!

 

I agree with Optomistic as to the what and why this is happening. Have you talked to your doctor about your discomfort with these particular symptoms? There might be a different type of birth control for you to try, specifically to combat these issues. You might be able to switch to something else, and avoid the worst of this miserable, monthly condition!

 

I wish you much luck! ~hands over copious amounts of comforting chocolate~

Link to comment
Share on other sites

lol, chocolate DOES make it better, I'm convinced.

 

Wager is right, there are some pills that will help with it, although all the ones I have found that take my sypmtons down are the higher dosage ones which make me sick as a dog, even if I eat with them. I have to have the low dosage to keep from throwing up every morning.

 

But every woman is different, they may just work for you.

Link to comment
Share on other sites

Wager,

 

Thanks so much for the chocolate! I may be that much fatter for it, but I sure am jolly

 

Yeah I think I should probably talk to my doctor about it. I don't really mind the symptoms themselves so much as I'm confused about the irregularity of it all. I'm on a pill that is specifically supposed to regulate my hormones, since I'm usually so up-and-down as it is, so this is just ... odd. Ugh, off to the doctor for me then!

 

Thanks you guys

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...